Alert archive / Florida / Freeze Warnings in 2020
Freeze Warning 2, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Dec 25, 2020, 3:23 AM EST for 5 counties in Florida. It took effect at Dec 26, 2020, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2020, 3:23 AM EST (08:23 UTC)
- In effect from
- Dec 26, 2020, 12:00 AM EST
- Expired
- Dec 26, 2020, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 8.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted.
710 WWUS72 KMLB 250823 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 323 AM EST Fri Dec 25 2020 FLZ041-044-141-144-261400- /O.UPG.KMLB.FZ.A.0002.201226T0500Z-201226T1400Z/ /O.NEW.KMLB.FZ.W.0002.201226T0500Z-201226T1400Z/ Inland Volusia-Northern Lake-Coastal Volusia-Southern Lake- Including the cities of Debary, Deland, Deltona, Eustis, Mount Dora, Leesburg, Tavares, Daytona Beach, New Smyrna Beach, Ormond Beach, Clermont, Mascotte, and Groveland 323 AM EST Fri Dec 25 2020 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... * WHAT...Sub-freezing temperatures as low as 29 expected, persisting for between 5 to 7 hours. * WHERE...Inland Volusia, Northern Lake, Coastal Volusia and Southern Lake Counties. * WHEN...From midnight tonight to 9 AM EST Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Many home fires occur during cold weather episodes. Use extreme caution with space heaters, keeping the heater away from all material that may be combustible, such as pillows, blankets, and curtains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. && $$ FLZ045-046-147-261400- /O.NEW.KMLB.FZ.W.0002.201226T0500Z-201226T1400Z/ Orange-Seminole-Northern Brevard- Including the cities of Apopka, Maitland, Orlando, Winter Park, Union Park, Altamonte Springs, Casselberry, Oviedo, Sanford, Winter Springs, Cocoa, and Titusville 323 AM EST Fri Dec 25 2020 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected, persisting for between 3 to 5 hours. * WHERE...Orange, Seminole and Northern Brevard Counties. * WHEN...From midnight tonight to 9 AM EST Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Many home fires occur during cold weather episodes. Use extreme caution with space heaters, keeping the heater away from all material that may be combustible, such as pillows, blankets, and curtains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. && $$
1 follow-up statement
761 WWUS72 KMLB 251419 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 919 AM EST Fri Dec 25 2020 FLZ053-261400- /O.EXA.KMLB.FZ.W.0002.201226T0500Z-201226T1400Z/ Osceola- Including the cities of Celebration, Kissimmee, and Saint Cloud 919 AM EST Fri Dec 25 2020 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected, persisting for 2 to 3 hours. * WHERE...Osceola County. * WHEN...From midnight tonight to 9 AM EST Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Many home fires occur during cold weather episodes. Use extreme caution with space heaters, keeping the heater away from all material that may be combustible, such as pillows, blankets, and curtains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. && $$ FLZ041-044>046-141-144-147-261400- /O.CON.KMLB.FZ.W.0002.201226T0500Z-201226T1400Z/ Inland Volusia-Northern Lake-Orange-Seminole-Coastal Volusia- Southern Lake-Northern Brevard- Including the cities of Debary, Deland, Deltona, Eustis, Mount Dora, Leesburg, Tavares, Apopka, Maitland, Orlando, Winter Park, Union Park, Altamonte Springs, Casselberry, Oviedo, Sanford, Winter Springs, Daytona Beach, New Smyrna Beach, Ormond Beach, Clermont, Mascotte, Groveland, Cocoa, and Titusville 919 AM EST Fri Dec 25 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... * WHAT...Sub-freezing temperatures as low as 29 expected across Lake and Volusia Counties, persisting for between 5 to 7 hours. Across Seminole, Orange, and northern Brevard Counties, sub- freezing temperatures as low as 31 expected, persisting for between 3 to 5 hours. * WHERE...Coastal Volusia, Northern Brevard, Southern Lake, Inland Volusia, Seminole, Northern Lake and Orange Counties. * WHEN...From midnight tonight to 9 AM EST Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Many home fires occur during cold weather episodes. Use extreme caution with space heaters, keeping the heater away from all material that may be combustible, such as pillows, blankets, and curtains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Dec 24, 7:56 PM EST, 7 hours 27 minutes earlier.
Area forecast discussion, Dec 24, 7:56 PM EST, 7 hours 27 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
756 PM EST Thu Dec 24 2020
.DISCUSSION...
...Strong Isolated Storms Possible This Evening...
...Much Colder Christmas Day with a Freeze Likely Some Areas
Friday Night...
Current-Overnight...A gradual weakening line of showers and
scattered lightning storms pushing into Volusia and Lake counties
this evening, then will quickly press further south and east across
the remainder of east central Florida. Main concerns continue to be
gusty winds of 40 to 50 mph, brief downpours, and occasional
lightning. Will not rule out an isolated strong to severe storm,
mainly north of I-4 through mid evening. An isolated, weak short-
lived tornado cannot be ruled out as well here. All areas from north
to south will see gusty winds as this line moves southward this
evening and throughout the night as winds eventually veer
west/northwest with frontal passage. There will also be a period of
lighter rain associated with the front and behind the main line of
activity. The front will clear Martin County late in the night and
ahead of sunrise Christmas morning.
Previous...Once the front passes, temperatures will plummet after
midnight, with a 40 to 50 degree difference between afternoon highs
and overnight low temperatures. Values will drop into the mid to
upper 30s north of I-4, and low to mid 40s for areas south, with
some spots in the upper 40s along Martin County. The northwest winds
will stay elevated above 10 mph through the night, leading to wind
chill values in the lower 30s, possibly reaching in the upper 20s,
over the northern interior. A Wind Chill Advisory has been issued
for Lake, Volusia, Seminole, Orange, Brevard and northern Osceola
counties for late tonight/early Friday morning, as wind chills in
the low to mid 30s will be possible for a few hours around daybreak
for all these areas.
Friday...Previous modified...The aforementioned cold front will
clear the Treasure Coast and the adjacent Atlantic waters ahead of
daybreak. A high pressure system will build over the southeast
through the day, building closer to the local area. Northwest winds
will increase to 15-20 mph with frequent higher gusts for many areas
before decreasing to below 10 mph in the early evening. Behind the
front, drier air will filter in, allowing for no mentionable rain
chances for the area through the day. Afternoon highs will be well
below normal, with highs in the low 50s across the north, and mid to
upper 50s across the south.
Previous Discussion Friday Night through Saturday...
Friday Night-Saturday...High pressure extending across the Gulf and
northern Gulf coast will advance eastward, with N/NW low level winds
remaining elevated and continuing strong cold air advection across
the region. The coldest temperatures of the season so far will occur
across the area Friday night and early Saturday morning. Lows near
to just below 30 degrees are currently expected across portions of
Lake and Volusia counties and a Freeze Watch remains in place for
this area. However, min temps in the low 30s are possible farther
south across the interior across more rural/wind sheltered
locations. Depending on duration and coverage of freezing temps, a
Freeze Watch or Warning may be needed farther southward across a
portion of this area with subsequent updates. Otherwise, toward the
coast and in metro areas across the interior, lows in the mid 30s
are forecast, with upper 30s to near 40 along the Martin County
Coast.
Patchy frost may be possible across the area, but with airmass
remaining quite dry and winds slightly elevated, will keep mention
out of the forecast. Speaking of the winds, wind speeds around 5 to
10 mph are expected to continue across the region, which will
produce wind chill values in the 20s across much of east central
Florida into early Saturday! A Wind Chill Advisory will likely be
needed across the entire area due to this colder conditions.
&&
.AVIATION...VFR conditions into this evening outside of convection,
but have a line of showers/isolated to scattered lightning storms
moving quickly (twd east at up to 50 kts) across ECFL from mid to
late evening, clearing KFPR/KSUA aft midnight. A strong cold front
will move over the area after midnight behind the line of
showers/storms with SWRLY winds veering to WRLY/NWRLY through the
night. Winds will remain breezy/gusty over much of the area outside
of convection. Convection could promote wind gusts in excess of 35
kts, brief downpours, and occasional to frequent lightning, but
should be on a diminishing trend as it moves through central/south
central FL tonight. There will also be a period of lighter
stratiform rain behind the main line that may last a few hours at
any location. Wind speeds may have a brief reduction in the early to
mid morning hours on Friday, but will pick back up to around 15-20
kts with higher gusts likely. No mentionable rain chances after
daybreak Friday.
&&
.MARINE...Overnight-Fri...
Deteriorating conditions continuing this evening. Scattered showers
are moving in a general northward direction at around 25 KT, mainly
from the Brevard waters southward. Current Buoy 41009 observations
show seas are around 6 ft with winds out of the S at 22KT. Winds
will begin to veer SW by this evening and increase to 20-25KT in the
offshore waters late this afternoon and early evening. After sunset,
winds will increase to 25-30 KT in the offshore waters, with
offshore Volusia and Brevard getting closer to 30 KT. Seas are 5-7
ft this evening before building to 7-9 ft overnight in the offshore
waters, with nearshore waters building to around 4-6 ft through the
overnight hours. Friday, seas will build to 7-10ft in the offshore
waters in the morning, before beginning to decrease in the afternoon
to 5-8ft. Winds will be NW around 20-25 KT in the morning, before
decreasing to 15-20 KT in the late afternoon and early evening.
A beach hazard statement is in the effect through this evening for
strong northward flowing longshore current and moderate risk of rip
currents. A small craft advisory is in effect for our offshore
waters through this evening for winds 20 KT or greater and seas
above 6 ft. Starting at 7 PM this evening, a gale warning is in
effect for Volusia and Brevard offshore waters for frequent wind
gust up to gale force, as well as a small craft advisory for the
remaining waters for winds above 20 KT and seas above 6ft.
&&
.FIRE WEATHER...Previous...A colder and much drier airmass builds in
behind a strong cold front that will move through the area tonight.
Afternoon Min RH values in the mid 30s to low 40s expected across
the area tomorrow, and as low as the low to mid 30s near to
northwest of the I-4 corridor Saturday. NW winds up to 10-15 mph
will remain rather gusty into tomorrow, and then decrease to 5-10
mph on Saturday. Onshore flow into Sunday and early next week will
then keep RH values above critical values.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late Friday night through Saturday morning for
Coastal Volusia-Inland Volusia-Northern Lake-Southern Lake.
Wind Chill Advisory from 3 AM to 8 AM EST Friday for Coastal
Volusia-Inland Volusia-Northern Brevard-Northern Lake-
Orange-Osceola-Seminole-Southern Brevard-Southern Lake.
AM...Small Craft Advisory from 7 PM this evening to 4 PM EST Friday
for Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.
Small Craft Advisory until 4 AM EST Saturday for Sebastian Inlet
to Jupiter Inlet 20-60 nm.
Small Craft Advisory from 4 AM Friday to 4 AM EST Saturday for
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
Gale Warning from 7 PM this evening to 4 AM EST Friday for
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
Small Craft Advisory from 7 PM this evening to 4 AM EST Saturday
for Sebastian Inlet to Jupiter Inlet 0-20 nm.
&&
SEDLOCK/SPRATT/CRISTALDIHazardous weather outlook, Dec 24, 10:23 PM EST, 5 hours before
Hazardous Weather Outlook...Updated National Weather Service Melbourne FL 1023 PM EST Thu Dec 24 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-251100- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 1023 PM EST Thu Dec 24 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... A weakening, but fast-moving line of showers continues to move eastward across central Florida late this evening. While the isolated lightning storm threat is diminishing, the main threat with this activity will be gusty straight-line winds of 35 to 45 mph with brief downpours. .EXCESSIVE COLD IMPACT... Much colder air will spread across east central Florida tonight behind the frontal passage. Temperatures will fall to the mid to upper 30s along and north of I-4 late tonight and early Friday morning. Brisk northwest winds over 10 mph will produce wind chill readings in the upper 20s to lower 30s north of I-4 and lower to middle 30s as far south as Osceola and Brevard counties. A Wind Chill Advisory has been issued across this area for late tonight through sunrise Friday for these colder temperatures. .WIND AND SEA IMPACT... Once the front passes late tonight, west to northwest winds will continue to increase 25 to 30 knots with frequent gusts to gale force in the offshore waters north of Sebastian Inlet. A Gale Warning will be in effect for these marine zones tonight, with a Small Craft Advisory in effect across the rest of the coastal waters for winds of 20 to 25 knots and gusty. Seas will build 4 to 6 feet near shore overnight and seas offshore will increase in upwards of 6 to 8 feet by daybreak Friday morning. .MARINE THUNDERSTORM GUST IMPACT... Gusty winds of 35 to 45 knots will continue to be associated with a line of fast-moving showers and isolated storms from near the Volusia-Brevard County line southward toward Jupiter Inlet. Mariners should seek safe harbor well ahead of when gusty showers and lightning storms threaten. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Significantly colder air will remain over the area into the weekend, with freezing temperatures appearing likely Saturday morning especially north of I-4 and perhaps for rural areas across Seminole, Orange, and north Brevard counties. Low temperatures will be in the low 30s across the areas mentioned and generally the mid 30s elsewhere. Northwest winds near 10 mph will lead to wind chill values in the mid to upper 20s across the area Saturday morning, with patchy frost possible in areas protected from wind. A Freeze Watch is in effect for Lake and Volusia counties in anticipation of freezing temperatures Saturday with an issuance further southward not out of the question. Hazardous marine conditions will slowly subside into the weekend, but mariners should continue to remain cautious with seas up to 7 feet in the offshore waters slow to improve. .SPOTTER INFORMATION STATEMENT... Spotters activation will likely not be needed tonight. Sedlock
In the hours before
Local storm report, Dec 24, 10:58 PM EST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
1058 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST 3 S INDIALANTIC 28.05N 80.56W
12/24/2020 M39 MPH AMZ552 FL MESONET
APRS STATION DW824 AT MELBOURNE RIVERS EDGE REPORTED A
39MPH/34KT WIND GUST FROM THE WNW
&&
CLSpecial weather statement, Dec 24, 11:03 PM EST, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1103 PM EST Thu Dec 24 2020
FLZ047-054-058-059-064-250530-
St. Lucie FL-Southern Brevard County FL-Okeechobee FL-Martin FL-
Indian River FL-
1103 PM EST Thu Dec 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BREVARD, INDIAN
RIVER, SAINT LUCIE...EASTERN OKEECHOBEE, INDIAN RIVER...MARTIN
COUNTIES UNTIL 1230 AM...
At 1101 PM EST, Doppler radar was tracking a strong gust front along
a line extending from 6 miles east of Sebastian Inlet State Park to
near Buckhead Ridge. Movement was east at 40 mph.
Wind gusts to around 40 mph will be possible with these gust front.
Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Sebastian and Stuart.
LAT...LON 2697 8008 2697 8014 2696 8015 2696 8061
2711 8066 2716 8071 2721 8081 2714 8087
2722 8095 2722 8097 2726 8100 2728 8100
2799 8050 2799 8047 2774 8035 2707 8008
TIME...MOT...LOC 0401Z 270DEG 31KT 2782 8035 2715 8083
CristaldiLocal storm report, Dec 24, 11:29 PM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
1129 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST 5 SSE BAREFOOT BAY 27.81N 80.50W
12/24/2020 M41 MPH Indian River FL AWOS
AWOS AT THE SEBASTIAN AIRPORT X26 REPORTED A 41MPH/36KT
WIND GUST FROM THE WNW
&&
CLLocal storm report, Dec 24, 11:34 PM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
1134 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM TSTM WND GST VERO BEACH AIRPORT 27.65N 80.42W
12/24/2020 M39 MPH INDIAN RIVER FL ASOS
ASOS AT VERO BEACH AIRPORT KVRB REPORTED A 39MPH/34KT
WIND GUST FROM THE WNW
&&
CLLocal storm report, Dec 24, 11:40 PM EST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
1140 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 25 ENE PORT CANAVERAL 28.51N 80.18W
12/24/2020 M45 MPH AMZ572 FL BUOY
BUOY 41009 REPORTED A 45MPH/39KT WIND GUST FROM THE W
&&
CLLocal storm report, Dec 25, 1:31 AM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
National Weather Service Melbourne FL
131 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 3 SE LAKE GRIFFIN 28.82N 81.81W
12/24/2020 M40.00 MPH Lake FL ASOS
LEESBURG AIRPORT MEASURED A WIND GUST OF 40 MPH/35 KT
FROM THE WEST-NORTHWEST.
0813 PM TSTM WND GST 4 SW DAYTONA BEACH 29.17N 81.07W
12/24/2020 M49.00 MPH Volusia FL ASOS
DAYTONA BEACH INTERNATIONAL AIRPORT MEASURED A WIND GUST
OF 49 MPH/43 KT FROM THE WEST.
0833 PM TSTM WND GST 2 W AZALEA PARK 28.55N 81.34W
12/24/2020 M49.00 MPH Orange FL ASOS
ORLANDO EXECUTIVE AIRPORT MEASURED A WIND GUST OF 49
MPH/43 KT FROM THE WEST.
0836 PM TSTM WND GST 5 ENE INTERCESSION CITY 28.29N 81.44W
12/24/2020 M46.00 MPH Osceola FL AWOS
KISSIMMEE GATEWAY AIRPORT MEASURED A WIND GUST OF 46
MPH/40 KT FROM THE NORTHWEST.
0841 PM TSTM WND GST 2 NNW NEW SMYRNA BEACH 29.06N 80.95W
12/24/2020 M46.00 MPH Volusia FL AWOS
NEW SMYRNA BEACH MUNICIPAL AIRPORT MEASURED A WIND GUST
OF 46 MPH/40 KT FROM THE WEST-NORTHWEST.
0910 PM TSTM WND GST 4 NW HAULOVER CANAL 28.78N 80.80W
12/24/2020 M47.00 MPH Brevard FL MESONET
USAF TOWER 421 AT KSC REPORTED A 47 MPH/41 KT WIND GUST
FROM THE WEST-NORTHWEST.
0925 PM TSTM WND GST 3 SSW TITUSVILLE 28.55N 80.84W
12/24/2020 M44.00 MPH Brevard FL MESONET
DW7756 APRS SITE REPORTED A WIND GUST FROM THE
WEST-NORTHWEST OF 44 MPH/38 KTS.
0955 PM TSTM WND GST 7 NNE PORT CANAVERAL 28.51N 80.56W
12/24/2020 M53.00 MPH Brevard FL OTHER FEDERAL
USAF TOWER 0062 AT KSC REPORTED A 53MPH/46KT WIND GUST
FROM THE WNW
1000 PM TSTM WND GST 3 NNE CAPE CANAVERAL 28.43N 80.57W
12/24/2020 M41.00 MPH Brevard FL OTHER FEDERAL
USAF TOWER 0001 AT KSC REPORTED A 41MPH/35KT WIND GUST
FROM THE WNW
1000 PM TSTM WND GST 5 NNE CAPE CANAVERAL 28.46N 80.57W
12/24/2020 M39.00 MPH Brevard FL OTHER FEDERAL
USAF TOWER 0303 AT KSC REPORTED A 39MPH/34KT WIND GUST
FROM THE WNW
1001 PM TSTM WND GST 5 N PORT CANAVERAL 28.47N 80.57W
12/24/2020 M41.00 MPH Brevard FL AWOS
THE AWOS AT CAPE CANAVERAL AFS KXMR REPORTED A 41MPH/36KT
WIND GUST FROM THE NW
1038 PM TSTM WND GST 3 S INDIALANTIC 28.05N 80.56W
12/24/2020 M39.00 MPH AMZ552 FL MESONET
APRS STATION DW824 AT MELBOURNE RIVERS EDGE REPORTED A
39MPH/34KT WIND GUST FROM THE WNW
1040 PM TSTM WND GST 25 ENE PORT CANAVERAL 28.51N 80.18W
12/24/2020 M45.00 MPH AMZ572 FL BUOY
BUOY 41009 REPORTED A 45MPH/39KT WIND GUST FROM THE W
1055 PM TSTM WND GST 5 SSE BAREFOOT BAY 27.81N 80.50W
12/24/2020 M41.00 MPH Indian River FL AWOS
AWOS AT THE SEBASTIAN AIRPORT X26 REPORTED A 41MPH/36KT
WIND GUST FROM THE WNW
1116 PM TSTM WND GST VERO BEACH AIRPORT 27.65N 80.42W
12/24/2020 M39.00 MPH INDIAN RIVER FL ASOS
ASOS AT VERO BEACH AIRPORT KVRB REPORTED A 39MPH/34KT
WIND GUST FROM THE WNW
&&
CLThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 7:25 PM EST | Special Weather Statement | MLB | Lake, Volusia | 50 min |
| Dec 24, 8:09 PM EST | Special Marine Warning | MLB | 2 hr | |
| Dec 24, 8:14 PM EST | Special Weather Statement | MLB | Orange, Seminole, Volusia | 61 min |
| Dec 24, 9:00 PM EST | Special Weather Statement | MLB | Brevard, Orange, Osceola, Seminole | 60 min |
| Dec 24, 9:15 PM EST | Special Marine Warning | MLB | 2 hr | |
| Dec 24, 10:00 PM EST | Special Weather Statement | MLB | Brevard, Indian River, Okeechobee | 60 min |
| Dec 24, 10:47 PM EST | Special Marine Warning | MLB | 3 hr | |
| Dec 24, 11:03 PM EST | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 87 min |
Nearby
Freeze Warnings in Florida, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.